| Model Number |
SELF-PUNCHING TRIPLE LOADED FIBERTAK |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
12/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that the suture of the device tore one week after it was implanted.No further information was provided.
Additional Manufacturer Narrative
Corrected info: b1, h1.Additional information: b2, b5, d9, g3, h3, h6.
Event or Problem Description
Update avoe 08-jan-2024: it was further reported that the initial biceps tenodesis surgery was performed on the (b)(6) 2024 and the device ar-3633sp (lot: 15298224) was implanted.This device tore within one week after the initial surgery and a revision biceps tenodesis surgery was performed on the (b)(6) 2024.The affected device was discarded by the facility.This device failure was documented in (b)(4).During the revision surgery on the (b)(6) 2024 the device ar-3633sp (lot: 15301497) was implanted.This device also tore within one week after it was implanted and a second revision biceps tenodesis surgery was required, which was performed on the (b)(6) 2024.This device will be returned for investigation and the case was documented in (b)(4).During this revision the patient was treated with an ar-1662bc device.Update avoe 30-jan-2024: it was further reported that the patient followed the post-op routine in both cases.The hospital's scheme does not provide for a brace.After the first operation, the anchor tore during the inpatient stay approx.2 days after the operation without any visible effect.After the second operation, the patient got and wore a brace at his own request.About 2 weeks after the surgery, the patient picked up a light object (glass or cell phone) and felt the tear.The object he picked up was clearly below the permitted load limit.
Additional Manufacturer Narrative
Additional information: visual evaluation of the ar-3633sp was found to be damaged and frayed.Functional testing could not be performed due to damage to the device.Complaint allegation is confirmed.The most likely cause for the reported failure can be attributed to a patient-specific event.